Yuri L. Sachkov - Controllability of affine right-invariant systems on solvable Lie groups

dmtcs:245 - Discrete Mathematics & Theoretical Computer Science, January 1, 1997, Vol. 1 - https://doi.org/10.46298/dmtcs.245
Controllability of affine right-invariant systems on solvable Lie groupsArticle

Authors: Yuri L. Sachkov 1

  • 1 Institut des Systèmes de Programmes/Program Systems Institute [Pereslavl-Zallessky]

The aim of this paper is to present some recent results on controllability of right-invariant systems on Lie groups. From the Lie-theoretical point of view, we study conditions under which subsemigroups generated by half-planes in the Lie algebra of a Lie group coincide with the whole Lie group.


Volume: Vol. 1
Published on: January 1, 1997
Imported on: March 26, 2015
Keywords: Lie group,controllability,right-invariant system,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

1 Document citing this article

Consultation statistics

This page has been seen 227 times.
This article's PDF has been downloaded 229 times.